On strongly asymptotically developable functions and the Borel-Ritt theorem

Volume 133 / 1999

J. Sanz, Studia Mathematica 133 (1999), 231-248 DOI: 10.4064/sm-133-3-231-248

Abstract

We show that the holomorphic functions on polysectors whose derivatives remain bounded on proper subpolysectors are precisely those strongly asymptotically developable in the sense of Majima. This fact allows us to solve two Borel-Ritt type interpolation problems from a functional-analytic viewpoint.

Authors

  • J. Sanz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image